# SDR UPS97222862

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Presure Web
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD PRESURE WEB UNDER CAPTAINS SEAT CORROSION BEYOND LIMITS AT LBL 18 TO 20 FS 218.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED WEB REPAIR PER SRM 51-40-2 AND 51-30-2.
